# SDR RAIA00208231

- Difficulty date: August 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 8,093 hours, 7,221 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16251
- Part serial: 1240
- Condition: Inoperative
- Part time: 4,136 hours, 3,550 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5251-PIT- WINDSHIELD #1 FAIL WARNING. MAINTENANCE REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER, OPS CK OK.
